Thread: Accutane + AAS
08-30-2002, 03:56 PM #1Associate Member
- Join Date
- Oct 2001
- Steroids are bad ummkay?
Accutane + AAS
After I finished my first cycle and started the clomid I got some pretty bad acne. I tried several creams like retin-a and differin but none helped enough. I'm now 2 months into accutane and things are almost all cleared up. My doc says that theres something like an 85% chance that after accutane your skin will stay either clear or almost clear. Of course he doesnt know about the aas I took. I was wondering if anyone has use accutane and then gone back on cycle. Did the next cycle give you more acne or did the accutane continue to work in spite of the fuct up hormone levels?
p.s. -- what about using accutane while on cycle. I know accutane and oral aas can be harsh on your liver but I also know they are harsh in different ways. Accutane raising the lipids and aas raising the liver values.
Anyone had experience with this?
08-30-2002, 06:17 PM #2Associate Member
- Join Date
- May 2002
they test your blood while you take accutane soooo they could find the stress of aas in blood, just my 2 cents, dude accutane gave me knee problems when i used when i was in track, do you get these side affects?
09-03-2004, 05:24 PM #3
if i were you i would cycle then get on accutane you sound like me and many others after cycle is when i brake out bad man but takes about 3 months to clear up
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)